Volume 1,Issue 2,1981 Table of Contents

Other Issues:  


A Generalization of the Jacobson-Chevalley Density Theorem
  Li Lide
  1981,1(2):1-6 [Abstract(1275)]  [View PDF]
On a Class of Complete Solvable Groups of Finite Order
  Zheng Yiansheng, Liu Fang and Yiang Derong
  1981,1(2):7-20 [Abstract(1175)]  [View PDF]
On the Tensor Product of Left Modules and Their Linear Mapping
  Liu Yingsheng
  1981,1(2):21-38 [Abstract(1088)]  [View PDF]
About Three Geometric Parameters of Normed Linear Spaces
  Yin Hongsheng
  1981,1(2):39-48 [Abstract(1271)]  [View PDF]
The Second Duals of the Normed Linear Spaces
  Li Ronglu
  1981,1(2):49-53 [Abstract(1242)]  [View PDF]
(N) Fuzzy Integral
  Zhao Ruhuai
  1981,1(2):55-72 [Abstract(1735)]  [View PDF]
On the Generalization of a theorem of S. N. Mukhopadhyay
  Sheng Shuyun
  1981,1(2):73-82 [Abstract(1082)]  [View PDF]
On the Well Posed Problems for a Class of PDE with Double Characteristics
  Wang Chuanfang and Lu Zhujia
  1981,1(2):83-92 [Abstract(1397)]  [View PDF]
Boundary-Type Quadrature Formulas without Derivative Terms
  He Tianxiao
  1981,1(2):93-102 [Abstract(2175)]  [View PDF]
A Note On Pigonhole Principle
  Wang Yifeng and Wu Leguang
  1981,1(2):103-106 [Abstract(1233)]  [View PDF]
  Xie Bangjie
  1981,1(2):107-118 [Abstract(1221)]  [View PDF]
Self-reciprocal Functions and Self-reciprocal Transforms
  L. C. Hsu
  1981,1(2):119-138 [Abstract(1338)]  [View PDF]
  Chen Xiru
  1981,1(2):139-141 [Abstract(1313)]  [View PDF]
  Shao Pincong
  1981,1(2):143-144 [Abstract(1120)]  [View PDF]
  1981,1(2):145-147 [Abstract(1194)]  [View PDF]